# SDR SWAA042972

- Difficulty date: October 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,774 hours, 57,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1260
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING OUTBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
